Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Determinants of Petrie matrices

Manfred Gordon and Edward Martin Wilkinson

Vol. 51 (1974), No. 2, 451–453
Abstract

The number of nonsingular square Petrie matrices is calculated by setting up a correspondence with spanning trees and then using Cayley’s Theorem to count these trees. This work has applications in the ‘excluded volume’ problem in Polymer Science.

Mathematical Subject Classification 2000
Primary: 05B20
Milestones
Received: 4 October 1972
Published: 1 April 1974
Authors
Manfred Gordon
Edward Martin Wilkinson